# SDR MALA040382

- Difficulty date: May 5, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 17,904 hours, 19,497 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Relay
- Part number: M835362024M
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF MEM, THE FO'S PITCH TRIM ON YOKE WOULD NOT WORK.  ALL CIRCUIT BREAKERS WERE IN AND BOTH SIDES WERE BEING MOVED.  CAPT SIDE WORKED NORMAL.  STARTED TO WORK ON APPROACH.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED RELAYS 15CC & 17CC. PN FOR BOTH M83536-2-024M. TESTED MAIN AND STANDBY TRIM-ALL TESTS ARE GOOD.
